# SDR DHL9970137D

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, LEFT WING L/E SKIN GOUGED AT NR 1 SLAT STA 433 I/B OF TIP.  CUT OUT DAMAGED AREA, INSTALLED REPAIR PARTS PER SRM 57-30-4, 6 X 3.
